# SDR REXA2013111801175

- Difficulty date: November 15, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 27,439 hours, 24,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500-508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER PRESSURE FLOOR SUPPORT BS 500-508, LBL 44 HAS CORROSION AROUND FASTENER HEADS 8.4"  X1.6" X 0.003" DEEP.  REPAIRED IAW REO 601R-53-41-666.
